View Full Version : Passed out?


Mama_Stilettos
06-26-14, 09:45 PM
I am on day two of methylphenidate ER and it made me pass out for 4 hours. Anyone else had this happen?

peripatetic
06-26-14, 11:27 PM
no. i've not, depending on what you mean.

can you define "pass out"?

do you mean you fainted and lost consciousness for four straight hours? if so, please call your doctor ASAP. or call right now for some guidance. that's definitely not a standard thing to do and that seems potentially quite serious.

if you mean you fell asleep for four hours...do you mean when it became effective it was so effective it made you sleepy? when i took ritalin, i often had trouble remembering whether i'd taken it or not. if i guessed wrong and took when i'd already taken...nap time. serious nap time. sooooo drowsy.

i would say your dosage might be too high is my point, if it's the latter. and though still i would suggest contacting your doctor for some advice.

best to you

Mama_Stilettos
06-27-14, 12:02 AM
The pill literally did nothing but make me sleepy. I didn't feel more focused or anything at all. I already have problems with wanting to sleep in the middle of the day (after my energy bursts) and this was really intense. It felt like I had taken a sleeping pill and I was fighting to stay awake, and I just fell asleep. I was out cold and when I woke up I felt drowsy
.no. i've not, depending on what you mean.

can you define "pass out"?

do you mean you fainted and lost consciousness for four straight hours? if so, please call your doctor ASAP. or call right now for some guidance. that's definitely not a standard thing to do and that seems potentially quite serious.

if you mean you fell asleep for four hours...do you mean when it became effective it was so effective it made you sleepy? when i took ritalin, i often had trouble remembering whether i'd taken it or not. if i guessed wrong and took when i'd already taken...nap time. serious nap time. sooooo drowsy.

i would say your dosage might be too high is my point, if it's the latter. and though still i would suggest contacting your doctor for some advice.

best to you

peripatetic
06-27-14, 12:27 AM
that's similar sounding to what i've felt when my dosage is overmuch. like i described above.

i saw on your other thread that you've already spoken with your prescribing physician and are switching to adderall. i hope that works out well for you!

best wishes,
-peri

Mama_Stilettos
06-27-14, 12:41 AM
Thank you. I called my mom (She has ADHD as well) and said she had something similar happen. that's similar sounding to what i've felt when my dosage is overmuch. like i described above.

i saw on your other thread that you've already spoken with your prescribing physician and are switching to adderall. i hope that works out well for you!

best wishes,
-peri